RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2019, Volume 11, Issue 1, Pages 3–18 (Mi ufa456)  

Spectral theory of functions in studying partial differential operators

A. G. Baskakov, E. E. Dikarev

Voronezh State University, Universitetskaya sq. 1, 394018, Voronezh, Russia

Abstract: The work is devoted to studying the spectral properties of differential operators with constant coefficients defined on subspaces of bounded continuous functions. Our main methods are spectral theory of Banach modules, theory of functions, abstract harmonic analysis and theory of representations, which were developed and described in detail in the monograph by A. G. Baskakov “Harmonic Analysis in Banach Modules and the Spectral Theory of Linear Operators”, Voronezh, VSU Publ., 2016. We introduce the algebra of polynomials by means of which we define differential operators. We also introduce closed subspaces of the space of bounded continuous functions called homogeneous function spaces, which play an important role in the analysis. An important class of spectrally homogeneous spaces is introduced as well. We obtain results relating the zero set of a polynomial with the properties of kernels and images of differential operators defined by these polynomials. We define the notion of a regular at infinity polynomial (ellipticity-type conditions) and we provide important examples of partial differential operators defined by such polynomials. The conditions of invertibility of such differential operators are obtained. In particular, we obtain criteria of invertibility in spectrally homogeneous spaces and spaces of periodic function. We get a result on coincidence of the spectrum of a differential operator with the image of polynomial generating this operator in spectrally homogeneous spaces. Conditions of compactness of the resolvent of partial differential operators defined by polynomials regular at the infinity are found.

Keywords: patrial differential operator, regular polynomial, Beurling spectrum of function, spectrum of operator, Banach module, kernel and image of linear operator, invertibility of operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00732
18-31-00354
The reported study of the first author was funded by RFBR according to the research project no. 19-01-00732. The reported study of the second author was funded by RFBR according to the research project no. 18-31-00354.


Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:1, 3–18 (PDF, 439 kB); https://doi.org/10.13108/2019-11-1-3

Bibliographic databases:

UDC: 517.984+517.984+517.95
MSC: 47B38+42B35
Received: 10.08.2017

Citation: A. G. Baskakov, E. E. Dikarev, “Spectral theory of functions in studying partial differential operators”, Ufimsk. Mat. Zh., 11:1 (2019), 3–18; Ufa Math. J., 11:1 (2019), 3–18

Citation in format AMSBIB
\Bibitem{BasDik19}
\by A.~G.~Baskakov, E.~E.~Dikarev
\paper Spectral theory of functions in studying partial differential operators
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/ufa456}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 1
\pages 3--18
\crossref{https://doi.org/10.13108/2019-11-1-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000466964100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066047879}


Linking options:
  • http://mi.mathnet.ru/eng/ufa456
  • http://mi.mathnet.ru/eng/ufa/v11/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:117
    Full text:61
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020